| Model Number |
506610P22G |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2023
Type of Reportable Event
Malfunction
Event or Problem Description
As reported, per the physician, the coating of a 6f 10cm pw22 transradial rain sheath was coming off onto his fingers.The physician had noticed that the coating was sticky when he was handling the sheath at his desk.There were no reports of patient injury.No water had been applied to the sheath.The device will not be returned for evaluation.
Additional Manufacturer Narrative
The product history review is expected but has not been completed.Additional information is pending and will be submitted within 30 days upon receipt.
Additional Manufacturer Narrative
Type of investigation corrected, udi.A review of the manufacturing documentation associated with lot 18197489 presented no issues during the manufacturing process that can be related to the reported event.This device is available for analysis but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
Additional Manufacturer Narrative
As reported, per the physician, the coating of a 6f 10cm pw22 transradial rain sheath was coming off onto his fingers.The physician had noticed that the coating was sticky when he was handling the sheath at his desk.The device was not used in the patient.There were no reports of patient injury.No water had been applied to the sheath.The product was not returned for analysis.A product history record (phr) review of lot 18190637 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.Without the return of the device or images for analysis, the reported customer event ¿coating-delaminated¿ could not be confirmed.Shipping/handling factors may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a dry, dark, cool place.Do not use if package is open or damaged.Inspect the system contents for any signs of damage; do not use if any damage is present¿ based on the information available and the phr review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.